# SDR IPXA2014031482247

- Difficulty date: March 3, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 28,158 hours, 19,221 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3111
- Condition: Damaged
- Location: Bs 1430
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C16 INSPECTION, UPPER EXTERNAL FUSELAGE HAS STATIC DISCHARGE AT BS 1430 BETWEEN S1 - 2R.  REPAIRED AREA IAW SRM 53-00-01-2R, REPAIR 2.
